Journal of Mathematical Sciences

, Volume 223, Issue 3, pp 305–310 | Cite as

On the Structure of the Set of Solutions of One Class of Systems of Nonlinear Difference-Differential Equations of the Neutral Type

  • G. P. Pelyukh

We study the structure of the set of continuously differentiable solutions for one class of systems of difference-differential equations of the neutral type.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Hale, Theory of Functional Differential Equations, Springer, New York (1977).CrossRefMATHGoogle Scholar
  2. 2.
    G. P. Pelyukh, “On the asymptotic properties of the solutions of systems of nonlinear functional-differential equations,” Differents. Uravn., No. 1, 45–49 (2003).Google Scholar
  3. 3.
    G. P. Pelyukh, “On the properties of solutions of the limit problem for systems of nonlinear functional differential equations of neutral type,” Ukr. Mat. Zh., 60, No. 2, 217–224 (2008); English translation: Ukr. Math. J., 60, No. 2, 253–261 (2008).Google Scholar
  4. 4.
    I. Gumovski and C. Mira, Recurrences and Discrete Dynamic Systems, Springer, Berlin (1980).CrossRefGoogle Scholar
  5. 5.
    A. M. Samoilenko and G. P. Pelyukh, “Solutions of the systems of nonlinear functional-differential equations bounded on the entire real axis and their properties,” Ukr. Mat. Zh., 46, No. 6, 737–747 (1994); English translation: Ukr. Math. J., 46, No. 6, 799–811 (1994).Google Scholar

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations